MathSciNet Relay Station
MathSciNet bibliographic data
MR169989 (30 #230) 30.10
Baker, I. N. Fixpoints of polynomials and rational functions. J. London Math. Soc. 39 1964 615–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement